# SDR FDEA201910212728

- Difficulty date: October 21, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 95,820 hours, 31,733 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT FUSELAGE STRUCK BY CONTAINER DURING STORM,  LEAVING HOLE IN SKIN JUST FORWARD AND BELOW BULK  CARGO DOOR.   INSTALLED REPAIR REF MD-10 SRM 53-20-00 FIG 6 AND E.A. 8-5330-T0350329 P1 FUSELAGE -   PLATES & SKINS - CONTAINER STRIKE LWR AFT L/H FUSELAGE - REPAIR. OK TO EDGE SEAL   AND PAINT, EDGE SEALED AND PAINTED REPAIR REF MD-10 SRM 51-41-01 AND SRM 51-21-01.
